# SDR R61A201406290801

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOORBEAM FRAME 88 ON RT SIDE IS CORRODED.  MX R & R FLOORBEAM RT SIDE ANGLE IAW SRM 51-43-03.
